# SDR SIMA20121005003

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 24,167 hours, 21,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3327 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR HANDLE WAS DIFFICULT TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION AND LUBRICATED HINGES AND THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
